# SDR FDEA201201090055

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328030600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENTS FLOOR PANEL 152HF FOUND DELAMINATION.  R & R IAW AMM 53-10-33-04, REV 52.1. NEW FLOOR PANEL 152HF FABRICATED IAW DWG SRZ-25-005, REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
